skin-hair-icon
Hair loss patch on head
Dear Doc, Recently four days  back a patch appeared on my  head in which some part of the hair was missing . I have attached photo for better understanding. From 2-3 days I was taking vitamin c tablet and paracetamol and suddenly this thing appeared. Pls suggest me what should I do and how would I recover this .
32 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from alopecia areata causing this bald spot... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. This is alopecia areata. It's an autoimmune condition and will require prompt treatment with ILS injections Kindly visit my clinic in Delhi for treatment Alternatively, you can consult me online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello. This looks like alopecia areata. Are you sure that it has developed so acutely or you have noticed it now. For diagnosis and treatment kindly do online consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.